# SDR 2020F00033

- Difficulty date: November 4, 2019
- Submitted: February 4, 2020
- Operation: General aviation
- Aircraft: N564BR
- Make and model: Braero HS125700A
- Aircraft serial: NA0287
- Engine: Garrtt TFE731*
- System (JASC): 3411 · Pitot/Static System
- Part: Static Inverter
- Part number: 501123501
- Part serial: 1469
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE FIRST LEG OF A FOUR LEG TRIP, THE INVERTER FAILED, AND FAILED TO RESET, AS WE WERE DESCENDING INTO DALLAS FOR A LANDING AT ADDISON (KADS) THE FAILURE OCCURED.  WE ADVISED THE PASSENGERS, AND SINCE WE WERE PICKING UP AN ADDITIONAL PASSENGER FOR THEIR MEETING AT AUSTIN TX (KAUS), I ADVISED THAT IF WE LANDED IN ADDISON, WE WOULD NOT BE ABLE TO DISPATCH TO THEIR NEXT DESTINATION, KAUS.  THEY ASKED THAT WE NOT LAND IN KADS, AND TO DIVERT TO KAUS, WHICH WE DID.  WE ARRAINGED FOR ANOTHER OPERTOR TO FINISH THE PASSENGERS RETURN LEG, AND HAD AN INVERTER SHIPPED THE NEXT DAY TO REPLACE OUR INOPERATIVE INVERTER.
